Pseudoephedrine Hydrochloride 1 MG/ML Oral Solution
Generic Name: PSEUDOEPHEDRINE
Brand Name: Ephed 60
- Substance Name(s):
- PSEUDOEPHEDRINE HYDROCHLORIDE
Do not exceed recommended dosage. If dizziness or sleeplessness occur, symptoms do not improve or are accompanied by a fever-consult a doctor. Do not exceed recommended dosage. If dizziness or sleeplessness occur, consult a doctor. Drug interaction Precaution: Do not use this product if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (Certain drugs for depression, psychiatric, or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains an MAOI, consult a health professional before using this product.
INDICATIONS AND USAGE
For the temporary relief of nasal decongestiom due to the commomn cold, hay fever or other upper respiratpry allergies. Temporarily relieves nasal stuffiness. Decongests nasal passages: shrinks swollen membranes. Temporarily restores freer breathing through the nose. Helps decongest sinus openings and passages; temporarily relieves sinus congestion and pressure. Promotes nasal and/or sinus drainage. temporarily relieves sinus congestion and pressure.
Inactive Ingredients: Acesulfame Potassium, Citric acid, filtered water, malic acid, natural flavors, potassium citrate, sodium benzoate, sucralose
KEEP OUT OF REACH OF CHILDREN
Keep out of reach of children
DOSAGE AND ADMINISTRATION
Adults and children 12 years of age and older: 1 bottle every 4-6 hours. Do not exceed 4 bottles in 24 hours. Children under 12: Do not use
PREGNANCY AND BREAST FEEDING
if pregnant or breast feeding a baby, consult a health professional before use.
Active Ingredient (In Each Bottle)—Pseudoephedrine HCl 60 mg